# SDR 2001UALA02357

- Difficulty date: November 23, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 45,902 hours, 5,016 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT HAND EXTERIOR SKIN WAS PUNCTURED JUST AFT OF DOOR 5R.  BODY STATION 2290, NEAR STRINGER 21R. MAJOR REPAIR ACCOMPLISHED, A DOUBLER REPAIR WAS INSTALLED.
